# SDR REXA2018121961234

- Difficulty date: December 6, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320045S
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 HAS CORROSION ON THE AFT SIDE BETWEEN STGR 26L AND 26R, IN THE E&E BAY
REMOVED DAMAGED FRAME SECTOR AND REPLACED WITH NEW FRAME SECTOR I.A.W. CRJ-200 SRM 57-42-06
